# SDR 96ZZZX2295

- Difficulty date: April 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5875
- Make and model: Cessna 210-5
- Aircraft serial: 2050014
- System (JASC): 3411 · Pitot/Static System
- Part: Static Port
- Condition: Leaking
- Location: Static System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SEALANT BETWEEN STATIC PORT AND SKIN OF AIRCRAFT HAD TURNED TO POWDER MAKING A LEAK IN THE STATIC SYTSEM.  DRILLED RIVETS OUT OF STATIC PORT, SEALED WITH PR-1422 SEALANT.  STARTED STATIC CHECK AGAIN, GOT UP TO 11,000 FEET AND A SEVERE LEAK STARTED AGAIN.  FOUND LEAK AT SAME LOCATION ON OTHER STATIC PORT.  WITH THIS STYLE STATIC PORT WHICH PROTRUDES FROM SKIN ABOUT .25 INCH, IT COULD POSSIBLY BUILD PRESSURE IN STATIC LINE AND GIVE FALSE READING.
